Facebook Pixel

wht could b the long term n adverse side effect of over dose of bromazepam????

By May 10, 2013 - 6:50am
Rate This

a female (age 32) accidentally took 30mg bromazepam in a single dose....though she seems out of any kinda real danger now (apart from a hierarchy of mild depression & dizziness)....but can anybody tell me wht are the long term n adverse side effects of the over dose of such kinda tranqulizer????

Add a Comment2 Comments

Ms. Cody! thnx 4 the quick reply....

May 10, 2013 - 6:51pm
HERWriter Guide

Hi snq

It's difficult to project any kind of long term effect but you can click here for more information on what an overdose can do: http://www.health24.com/Medical/Meds-and-you/Medication/Bromazepam-Clien...

Please have your friend call her doctor for further advice, since her doctor will be aware of any other medications she is on (that may make an overdose more dangerous) and any other implications.



May 10, 2013 - 1:14pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Anxiety Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!